Vol. 48, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Limits for martingale-like sequences

Anthony G. Mucci

Vol. 48 (1973), No. 1, 197–202
Abstract

The concept of a martingale is generalized in two ways. The first generalization is shown to be equivalent to convergence in probability under certain uniform integrability restrictions. The second generalization yields a martingale convergence theorem.

Mathematical Subject Classification
Primary: 60G45
Milestones
Received: 23 June 1972
Revised: 2 October 1972
Published: 1 September 1973
Authors
Anthony G. Mucci